Bistability and cycles in the population dynamics of systems with multiplicative noise
Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 746-748
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_6_a6,
author = {G. A. Lyakhov and S. L. Popyrin},
title = {Bistability and cycles in the population dynamics of systems with multiplicative noise},
journal = {Doklady Akademii Nauk},
pages = {746--748},
year = {1995},
volume = {345},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a6/}
}
TY - JOUR AU - G. A. Lyakhov AU - S. L. Popyrin TI - Bistability and cycles in the population dynamics of systems with multiplicative noise JO - Doklady Akademii Nauk PY - 1995 SP - 746 EP - 748 VL - 345 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a6/ LA - ru ID - DAN_1995_345_6_a6 ER -
G. A. Lyakhov; S. L. Popyrin. Bistability and cycles in the population dynamics of systems with multiplicative noise. Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 746-748. http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a6/